# SDR SWIA200921844

- Difficulty date: June 21, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 15,629 hours, 13,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6595 - AFT FLOOR EMERGENCY LIGHTS INOP.  REPLACED INVERTER.
